# SDR FDEA202204090898

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LEFT HAND OUTBOARD ISLAND REMOVAL FOR ACCESS LEFT HAND WING REAR SPAR   UPPER CAP AFT FLANGE XORS = 1069 FOUND CORROSION.   AFTER LEFT HAND OUTBOARD ISLAND REMOVAL LEFT HAND WING REAR SPAR UPPER CAP   AFT FLANGE XORS = 1069 CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER SRM 57-  00-10-1A ALLOWABLE DAMAGE 1 FIGURE 101. LEFT HAND WING REAR SPAR UPPER CAP AFT   FLANGE XORS = 1069 REPAIR CARRIED OUT AS PER EA 1-5710-T0367624 PART 1 TITLE: WINGS -   LEFT HAND REAR SPAR - UPPER AFT TANG - CORROSION REMOVAL AND REPAIR. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
